RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 41, Issue 4(250)  


Unstable invariant sets of semigroups of non-linear operators and their perturbations
A. V. Babin, M. I. Vishik
3
The dynamics of rational transforms: the topological picture
M. Yu. Lyubich
35
Infinite-dimensional elliptic equations and operators of Lévy type
M. N. Feller
97
Anatolii Alekseevich Mirolyubov (obituary)
D. A. Gudkov, M. V. Dolov, A. F. Leont'ev, V. V. Napalkov, Yu. I. Neimark, N. F. Otrokov, M. A. Soldatov
141
Nicolai Terent'evich Tynyanskii (obituary)
A. G. Vitushkin, M. I. Zelikin, N. N. Krasovskii, S. P. Novikov, Yu. S. Osipov, K. A. Sitnikov
143

In the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (ninth meeting, January 20–23, 1986)
145
Communications of the Moscow Mathematical Society
On the completeness and minimality of Rayleigh systems
Yu. I. Lyubarskii
213
Hypoellipticity of a second-order differential operator with quadratic form of variable sign
E. I. Ganzha
215
Maximal tori in semisimple groups and rational surfaces
B. È. Kunyavskii, A. N. Skorobogatov
217
Lower estimates of the dimension of schemes of bounded depth in the basis $\{&,\vee,\oplus\}$
A. A. Razborov
219
Covariant functors of finite degree; dimension and compacta of full dimensionality
A. G. Savchenko
221
Averaging of the mixed problem for a parabolic equation in a perforated domain
T. A. Shaposhnikova
223

Mathematical Events in the USSR
Aleksandr Aleksandrovich Abramov (on his sixtieth birthday)
A. A. Dorodnitsyn, N. B. Konyukhova, N. N. Moiseev, B. V. Pal'tsev, A. A. Samarskii, D. K. Faddeev
225

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
227
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019